# SDR 07FDEA03521

- Difficulty date: September 11, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 37,666 hours, 19,220 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57340087
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES AT PYLON SUPPORT BRACKET AND BOTTOM SKIN OF LT WING.  REPAIR PERFORMED BY OVERSIZING HOLES AND INSTALLING BUSHES IAW EA 6-5720-95870 AND RAS/BAE/1002289/2006 ISSUE A.
